# SDR CALA2013093091561

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,378 hours, 14,916 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RESET RT UTILITY SWITCH.  R & R RT UTILITY BUS SWITCH, OPERATIONS CHECKED NORMAL.
